Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 5, NWS Houston/Galveston, TX

January 24, 2023Fort Bend County, Harris County, Waller County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Jan 24, 2023, 12:11 PM CST for Fort Bend County, Harris County, Waller County, Texas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 24, 2023, 12:11 PM CST (18:11 UTC)
Expired
Jan 24, 2023, 12:28 PM CST
In force
17 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Fort Bend County, TX, Harris County, TX, Waller County, TX

The radar

The Houston radar (KHGX), 74 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 24, 10:49 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.2 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2023-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2023-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 395 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
395 m²/s²
0-3 km storm-relative helicity
502 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

396 
WFUS54 KHGX 241811
TORHGX
TXC157-201-473-241845-
/O.NEW.KHGX.TO.W.0005.230124T1811Z-230124T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
1211 PM CST Tue Jan 24 2023

The National Weather Service in League City has issued a

* Tornado Warning for...
  North central Fort Bend County in southeastern Texas...
  Southeastern Waller County in southeastern Texas...
  Northwestern Harris County in southeastern Texas...

* Until 1245 PM CST.
    
* At 1210 PM CST, a severe thunderstorm capable of producing a
  tornado was located over Katy, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Northwestern Eldridge / West Oaks around 1220 PM CST.
  Addicks Park Ten and Cypress around 1225 PM CST.
  Jersey Village, Spring Branch West, Carverdale, Fairbanks / 
  Northwest Crossing and Westbranch around 1230 PM CST.
  Willowbrook, Greater Inwood, Central Northwest and Langwood around 
  1235 PM CST.
  Hidden Valley and Acres Home around 1240 PM CST.

Other locations impacted by this tornadic thunderstorm include
Addicks and Memorial.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2971 9587 2983 9593 3007 9558 2983 9537
TIME...MOT...LOC 1810Z 240DEG 42KT 2980 9582 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
Cady
2 follow-up statements
230 
WWUS54 KHGX 241819
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
1219 PM CST Tue Jan 24 2023

TXC157-473-241829-
/O.CAN.KHGX.TO.W.0005.000000T0000Z-230124T1845Z/
Fort Bend TX-Waller TX-
1219 PM CST Tue Jan 24 2023

...THE TORNADO WARNING FOR NORTH CENTRAL FORT BEND AND SOUTHEASTERN
WALLER COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for southeastern
Texas.

LAT...LON 2976 9577 2983 9583 3007 9558 2983 9537
TIME...MOT...LOC 1819Z 240DEG 42KT 2985 9572 

$$

TXC201-241845-
/O.CON.KHGX.TO.W.0005.000000T0000Z-230124T1845Z/
Harris TX-
1219 PM CST Tue Jan 24 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR
NORTHWESTERN HARRIS COUNTY...
    
At 1219 PM CST, a severe thunderstorm capable of producing a tornado
was located near Addicks Park Ten, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Jersey Village, Spring Branch West, Carverdale, Fairbanks / 
  Northwest Crossing and Westbranch around 1230 PM CST.
  Willowbrook, Greater Inwood and Central Northwest around 1235 PM 
  CST.
  Hidden Valley and Acres Home around 1240 PM CST.

Other locations impacted by this tornadic thunderstorm include
Addicks and Memorial.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2976 9577 2983 9583 3007 9558 2983 9537
TIME...MOT...LOC 1819Z 240DEG 42KT 2985 9572 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
Cady
690 
WWUS54 KHGX 241828
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
1228 PM CST Tue Jan 24 2023

TXC201-241837-
/O.CAN.KHGX.TO.W.0005.000000T0000Z-230124T1845Z/
Harris TX-
1228 PM CST Tue Jan 24 2023

...THE TORNADO WARNING FOR NORTHWESTERN HARRIS COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds of 
up to 45 mph are still possible with this thunderstorm.

A Tornado Watch remains in effect until 600 PM CST for southeastern
Texas.

LAT...LON 2976 9577 2983 9583 3007 9558 2983 9537
TIME...MOT...LOC 1826Z 240DEG 42KT 2990 9562 

$$
Cady

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Jan 24, 11:29 AM CST, 42 minutes earlier.

Area forecast discussion, Jan 24, 11:29 AM CST, 42 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1129 AM CST Tue Jan 24 2023

...New AVIATION...

.SHORT TERM...
(Today through Wednesday Night)
Issued at 423 AM CST Tue Jan 24 2023

The next weather maker is still on track to bring multiple hazards
across Southeast TX today. There were only minor forecast changes
compared to the previous package, with a slight increase in rainfall
amounts for areas generally east of the I-45 corridor.

Early this morning, widespread low to mid clouds and showers have
started to spread over the region from the southwest in
association to increasing WAA and low-level moisture ahead of the
main upper-trough. Currently, this potent upper-lvl low is
situated over the southern Plains/west TX and will move east-
northeast across TX intensifying under a diffluent flow aloft. As
the day progresses, additional shortwave energy ahead of the main
upper low will strengthen the system, likely associated with new
cyclogenesis at the sfc. This will result in increasing warm and
humid southerly winds over SETX, and therefore PWATs into the 1.5
to 1.7 in range. With that being said, scattered to widespread
showers and thunderstorms are expected today with the best window
along the boundary in the afternoon. Now let's talk about
hazards...

Severe Weather and Excessive Rainfall: Rain and storm chances will
increase today, becoming likely/numerous in the afternoon. The
environment will be conducive for scattered strong to severe
thunderstorms. Afternoon mesoanalysis shows limited low-level
instability (around 5 C/km); however, most guidance keeps showing
increasing sfc dewpoints, along with areas of decent instability
with MUCAPE up to around 1700 J/kg, especially south of I-10. The
big question will be if a strong storm can develop and if it can
be rooted at/near the surface. Assuming storms do develop
ahead/along the frontal passage, deep layer shear as well as
strong 0-1km/0-3km helicity and 0-1km EHI would suggest the
potential for strong updrafts likely producing a tornado(s).
Again, the environment will be favorable for severe weather,
particularly in the afternoon with the peak of daytime heating,
but it will strongly depend on the destabilization of the
atmosphere. Strong to severe storms will be possible across most
of the region with the best potential south of I-10. As of right now,
the greatest risk looks to be from noon through 6PM. A line of
moderate to heavy rain is also expected with the FROPA. Rainfall
rates from 1-2 in/hr will be possible, leading to minor flooding,
especially in flood prone areas. Estimated rainfall totals of 1-3
inches are expected with isolated higher amounts possible.

Winds: A tightening pressure gradient is expected as the low
pressure develops/moves over TX today. This will lead to breezy to
windy conditions today with gusts from 30 to 45 mph. Higher gusts
along the coast. Winds should weaken a bit this evening (at least
inland) as pressure gradient relaxes. A Wind Advisory remains in
effect through early this evening.

Conditions should gradually improve from west to east this evening,
leading to drier conditions for the rest of the short-term period.
Breezy and cooler north-northwest winds will keep daytime
temperatures in the 50s on Wednesday. Overnight lows in the 30s.

JM

&&

.LONG TERM...
(Thursday through Monday)
Issued at 423 AM CST Tue Jan 24 2023

High pressure remains overhead on Thursday leading to mostly clear
skies and highs in the mid to upper 50s with overnight lows in the
low to mid 30s inland and low 40s along the coast. Friday will start
off similar with mostly clear skies as temperatures warm up a little
more with highs in the low 60s. By Friday evening, surface high
pressure begins to push east, ushering in the return of onshore
flow, increasing cloud cover, and increasing temperatures.
Therefore, overnight lows on Friday reach the mid to upper 40s.
Onshore flow will continue to increase on Saturday as the pressure
gradient tightens ahead of the next mid-level trough pushing through
Central Texas. This onshore flow will noticeably increase
temperatures with daytime highs expected to reach the low 70s on
Saturday and Sunday. Models are also hinting at this next trough
invigorating a weak coastal low near our coast until the next cold
front sweeps through Southeast Texas on Sunday. Therefore, we could
see another rainy weekend for Southeast Texas and another mild start
to the work week.

Walts

&&

.AVIATION...
(18Z TAF Issuance)
Issued at 1123 AM CST Tue Jan 24 2023

Strong cold front is pushing through the region today. Low MVFR /
IFR cigs with locally IFR cigs will continue through the
afternoon. The primary concern will be strong to severe
thunderstorms capable of strong damaging winds, hail, and even
isolated tornadoes. Visibility could drop to 1SM, or lower, during
times of heavy rainfall. Ambient winds will be strong out of the
SE ahead of the front. TS/RA chances will decrease quickly after
~21-22Z in the front's wake. NW winds 15-20 knots with higher
gusts expected tonight. Cigs are expected to remain MVFR through
tomorrow morning north of I-10. Areas south of I-10 may experience
a period of VFR cigs this evening and tonight before MVFR cigs
return tomorrow morning.

&&

.MARINE...
Issued at 423 AM CST Tue Jan 24 2023

Onshore winds will continue to increase today ahead of an
approaching strong cold front. Currently, a Small Craft Advisory is
in effect for all of our coastal waters which will eventually
transition to a Gale Warning starting at 6 AM this morning and
lasting through at least 12 AM on Wednesday. Sustained winds will
reach 30-35kts with gusts up to 50kts possible. In addition, seas
will build to 10-15 feet. These strong onshore winds will lead to
dangerous rip currents and water levels 3.5 to 4 ft above MLLW,
causing some minor coastal flooding during high tide. Before the
frontal passage, scattered showers and thunderstorms across our
coastal waters could produce isolated waterspouts. Once the front
arrives later this afternoon, we can expect damaging winds, isolated
waterspouts, and heavy rain reducing visibility. Behind the front,
winds will quickly become NW and likely remain above Small Craft
Advisory conditions throughout the day on Wednesday.

Walts

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)	  37  54  33  54 /   0   0   0   0
Houston (IAH)			  40  55  36  57 /  10   0   0   0
Galveston (GLS)			  44  55  43  54 /  20   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Wind Advisory until 6 PM CST this evening for TXZ163-164-176>179-
     195>200-210>214-226-227-235>238-300-313-335>338-436-438-439.

     Beach Hazards Statement until 6 PM CST this evening for
     TXZ436>439.

GM...Gale Warning until midnight CST tonight for GMZ330-335-350-355-
     370-375.

&&

SHORT TERM...JM
LONG TERM....Walts
AVIATION...Self
MARINE...Walts

In the hours before

Special weather statement, Jan 24, 8:54 AM CST, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
854 AM CST Tue Jan 24 2023

TXZ210-226-235-241530-
Wharton TX-Colorado TX-Inland Jackson TX-
854 AM CST Tue Jan 24 2023

...A strong thunderstorm will impact portions of southeastern
Colorado, central Wharton and northeastern Jackson Counties through
930 AM CST...

At 854 AM CST, Doppler radar was tracking a strong thunderstorm near
Ganado, or 11 miles northeast of Edna, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
El Campo, Wharton, Ganado, Pierce, Nada, Egypt and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2895 9650 2907 9665 2953 9629 2936 9605
TIME...MOT...LOC 1454Z 219DEG 46KT 2909 9651

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 24, 10:36 AM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1036 AM CST Tue Jan 24 2023

TXZ210>213-226-227-241700-
Waller TX-Wharton TX-Colorado TX-Inland Harris TX-Fort Bend TX-
Austin TX-
1036 AM CST Tue Jan 24 2023

...A strong thunderstorm will impact portions of east central
Colorado, north central Wharton, southeastern Austin, northwestern
Fort Bend, southern Waller and west central Harris Counties through
1100 AM CST...

At 1035 AM CST, Doppler radar was tracking a strong thunderstorm near
Eagle Lake, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Katy, Sealy, Prairie View, Brookshire, Eagle Lake, southwestern
Addicks Park Ten, northern Eldridge / West Oaks, Wallis, Fulshear,
Pine Island, Simonton, San Felipe, Pattison, Weston Lakes, Cinco
Ranch and Monaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2948 9631 2957 9645 3011 9603 2979 9565
TIME...MOT...LOC 1635Z 229DEG 47KT 2963 9625

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 24, 10:56 AM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1056 AM CST Tue Jan 24 2023

TXZ210-226-241730-
Wharton TX-Colorado TX-
1056 AM CST Tue Jan 24 2023

...A strong thunderstorm will impact portions of central Colorado and
north central Wharton Counties through 1130 AM CST...

At 1056 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles east of Sublime, or 16 miles south of Columbus, moving
northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eagle Lake, Sheridan, Altair, Garwood and Rock Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CST for southeastern
Texas.

&&

LAT...LON 2978 9638 2952 9622 2935 9657 2955 9676
TIME...MOT...LOC 1656Z 239DEG 39KT 2948 9664

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Local storm report, Jan 24, 11:42 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1142 AM CST TUE JAN 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     TORNADO          3 NW EAGLE LAKE         29.62N 96.36W
01/24/2023                   COLORADO           TX   STORM CHASER

            TORNADO VIEWED BY SPOTTER. TREES/DEBRIS IN
            THE AIR.

&&
Special weather statement, Jan 24, 12:07 PM CST, 4 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1207 PM CST Tue Jan 24 2023

TXZ226-235-241830-
Wharton TX-Inland Jackson TX-
1207 PM CST Tue Jan 24 2023

...A strong thunderstorm will impact portions of southwestern Wharton
and central Jackson Counties through 1230 PM CST...

At 1206 PM CST, Doppler radar was tracking a strong thunderstorm over
Edna, moving northeast at 45 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
El Campo, Edna, Ganado, Cordele, Lake Texana Dam, Louise and
Danevang.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.

A Tornado Watch remains in effect until 600 PM CST for south central
and southeastern Texas.

&&

LAT...LON 2933 9642 2923 9624 2904 9618 2881 9670
      2884 9672 2885 9670 2886 9672 2889 9673
      2890 9676 2891 9677 2897 9681 2899 9681
TIME...MOT...LOC 1806Z 231DEG 39KT 2897 9664

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 8:54 AM CSTSpecial Weather StatementHGXWharton36 min
Jan 24, 10:36 AM CSTSpecial Weather StatementHGXWaller24 min
Jan 24, 10:44 AM CSTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Harris, Waller, Wharton31 min
Jan 24, 10:56 AM CSTSpecial Weather StatementHGXColorado34 min
Jan 24, 11:02 AM CSTTornado WarningHGXAustin, Fort Bend, Harris, Waller28 min
Jan 24, 11:22 AM CSTTornado WarningHGXAustin, Colorado, Waller38 min
Jan 24, 11:27 AM CSTSevere Thunderstorm WarningHGXFort Bend, Harris, Montgomery33 min
Jan 24, 11:35 AM CSTTornado WarningHGXHarris, Montgomery25 min
Jan 24, 11:51 AM CSTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton24 min
Jan 24, 12:07 PM CSTSpecial Weather StatementHGXJackson23 min
Jan 24, 12:07 PM CSTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller23 min
Jan 24, 12:11 PM CSTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Waller4 hr
Jan 24, 12:25 PM CSTSevere Thunderstorm WarningHGXJackson, Wharton35 min
Jan 24, 12:26 PM CSTAreal Flood AdvisoryHGXFort Bend, Harris, Montgomery4 hr
Jan 24, 12:53 PM CSTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Jackson, Waller, Wharton112 min
Jan 24, 12:54 PM CSTSevere Thunderstorm WarningHGXHarris, Montgomery36 min
Jan 24, 12:56 PM CSTAreal Flood AdvisoryHGXHarris, Montgomery3 hr
Jan 24, 1:02 PM CSTSpecial Weather StatementHGXFort Bend, Wharton28 min
Jan 24, 1:04 PM CSTFlash Flood WarningHGXAustin, Fort Bend, Waller, Wharton3 hr
Jan 24, 1:15 PM CSTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Matagorda, Wharton2 hr
Jan 24, 1:24 PM CSTSevere Thunderstorm WarningHGXFort Bend, Harris, Wharton36 min
Jan 24, 1:29 PM CSTSpecial Weather StatementHGXBrazoria61 min
Jan 24, 1:34 PM CSTAreal Flood AdvisoryHGXMontgomery2 hr
Jan 24, 1:38 PM CSTRiver Flood WarningHGXHarris20 hr
Jan 24, 1:45 PM CSTTornado WarningHGXBrazoria, Fort Bend15 min
Jan 24, 1:51 PM CSTRiver Flood WarningHGXHarris19 hr
Jan 24, 2:00 PM CSTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris, Matagorda30 min
Jan 24, 2:10 PM CSTTornado Warning Tornado observedHGXBrazoria, Harris20 min
Jan 24, 2:11 PM CSTRiver Flood WarningHGXHarris19 hr
Jan 24, 2:19 PM CSTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more116 min
Jan 24, 2:24 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatHGXChambers, Harris, Liberty36 min
Jan 24, 2:27 PM CSTSpecial Marine WarningHGX33 min
Jan 24, 2:47 PM CSTSpecial Marine WarningHGX58 min
Jan 24, 2:55 PM CSTAreal Flood AdvisoryHGXBrazoria, Chambers, Galveston, Harris, Liberty3 hr
Jan 24, 3:00 PM CSTSpecial Weather StatementHGXChambers, Galveston30 min
Jan 24, 3:01 PM CSTTornado WarningHGXChambers, Liberty15 min
Jan 24, 3:15 PM CSTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston45 min
Jan 24, 3:34 PM CSTSpecial Marine WarningHGX116 min
Jan 24, 3:36 PM CSTSevere Thunderstorm WarningHGXChambers, Galveston, Liberty24 min
Jan 24, 3:48 PM CSTSpecial Marine WarningHGX87 min
Jan 24, 4:20 PM CSTSmall Craft AdvisoryHGX17 hr
Jan 24, 4:41 PM CSTRiver Flood WarningHGXHarris17 hr

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.